# SDR DALA13038609206

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD, UNDERSIDE OF DOOR FRAME IS CORRODED.  REMOVED CORROSION. 100 PERCENT MATERIAL LOSS.  R & R DOOR SILLL IAW DWG 5917579, SRM 51-10-4, 51-10-05, 51-10-03, 51-30-01, AND 53-00-01.
